# SDR IPXA2015060889945

- Difficulty date: May 11, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4057141
- Part serial: N5W
- Condition: Dented
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-8, 3 SLAT UPPER SURFACE HAS MULTIPLE DENTS.  ACCOMPLISHED METAL HOT BONDED REPAIR IAW EO B757-5750-57717-A & REO-G18941, REV A.
